# SDR CALA2025031202743

- Difficulty date: March 8, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 123,278 hours, 18,996 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: 5262100
- Part serial: 6018
- Condition: Faulted
- Location: Zone 800
- Part time: 6,672 hours, 888 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OFF WING SLIDE FWD DOOR ACTUATOR/SNUBBER REQUIRES REPLACEMENT DUE TO DEPLOYMENT. REMOVED AND REPLACED FWD DOOR ACTUATOR/SNUBBER IAW AMM 25-65-10-404-016-001.PARTS USED:  76-2565-9-0002, QTY :1ROTABLE PARTS CHANGE WAS INDICATED - TT # 1643046  SN OFF 6018.ACTUATOR, ASSY,  OFF 76-2565-9-0002 6018 ON 76-2565-9-0002 6149 INSTALLATION IN COMPLIANCE WITH AMM 25-65-10-404-016-001 AND RII
